# SDR SIMA20170616008

- Difficulty date: June 16, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 42,814 hours, 38,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL IS CORRODED AT LOWER AFT CORNER.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-40-02, SRM 51-20-03, AND SRM 51-40-09.
